MathSciNet Relay Station
MathSciNet bibliographic data
MR2135751 11J72 (11M41 33D15 33F05)
Ash, J. Marshall; Catoiu, Stefan Telescoping, rational-valued series, and zeta functions. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3339–3358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement